To Dr Reva Masturbation ,acne and nightfallI am 18 years old . It has been 3 years since I have been masturbating . It was extreme in the 1st year with more then two times in a day. It gradually slowed down. I am now trying to stop it completely . For the past 1 and a half year I get acne whenever I masturbate almost the very next day. The acne fades away when I abstain for 9-10days . But the thing is then I suffer from nightfall. Its some times frequent with 2-3 days in a row ,sometimes less often after 1 week or so. Nightfall have the same effect on my skin as masturbation. I have figured that If I watch something that has nudity in it , my nightfall increases so I dont watch anything with much nudity. I can't sleep properly because of it . I suffer from erections as soon as i lay down in night. I have been taking Nat Mur 30 and Calcarea Sulphurica 200 for about two months .They reduce my acne but down eradicate it . So this what I want medicine for
1. Acne due to masturbation
2. Cure for nightfall
Should I stop Nat mur and Cal Sulph ? . To something that cure completely the acne and Nightfall
[message edited by desperateanon on Thu, 21 Mar 2013 15:23:01 GMT]
desperateanon on 2013-03-21
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.